Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact customer_support@projecteuclid.org with any questions.
View Project Euclid Privacy Policy
KHALIDA INAYAT NOOR "The Order Of Starlikeness And Convexity Of Confluent Hypergeometric Functions," Nihonkai Mathematical Journal, Nihonkai Math. J. 3(2), 109-114, (1992)